# SDR SWAA2020040223241

- Difficulty date: February 27, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL ANGLE LOC RIB 129.50 AT FRONT SPAR AT RT HORIZONTAL STABILIZER / REPLACED VERTICAL ANGLE LOC. RIB 129.50 AT FRONT SPAR AT RT HORIZONTAL IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #182A5305 REV.C AND FASTENERS MATERIAL USED BAC1506-4343 PO#2020-128219/1
